# SDR IPXA2016102609907

- Difficulty date: September 20, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0792501
- Condition: Corroded
- Location: Sta 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RCB AREA FLOOR PANEL WSP0792-501 CORRODED AT STA 495 X=-89.  REMOVED AND REPLACED NOTED FLOOR PANEL PER SRM 51-31-01 AND AMM 53-21-10-400-801. (MINOR)
